MAUDE Adverse Event Report: MOOG MEDICAL DEVICES GROUP ENTERALITE INFINITY ORANGE ENTERAL FEEDING PUMP; ENTERAL INFUSION PUMP

MOOG MEDICAL DEVICES GROUP ENTERALITE INFINITY ORANGE ENTERAL FEEDING PUMP; ENTERAL INFUSION PUMP
Model Number INFORNGRF
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated that the pump was not alarming load set as expected.They stated that it failed to alarm.Mmd did follow up with the initial reporter, who stated that the complaint had occurred during testing and had no effect on a patient.No additional information was provided.[(b)(4)].
 
Additional Manufacturer Narrative
The pump was not returned to mmd for evaluation.A dhr review was completed and did not show the currently reported issue.Because the device was not returned to mmd, an investigation could not be completed.This report will be updated if the device is returned to mmd.
 
Event or Problem Description
The initial reporter stated that the pump was not alarming load set as expected.They stated that it failed to alarm.Mmd did follow up with the initial reporter, who stated that the complaint had occurred during testing and had no effect on a patient.No additional information was provided.[complaint (b)(4)].
 
Additional Manufacturer Narrative
The pump was returned to mmd for evaluation.A dhr review was completed and did not show the currently reported issue.When the device was returned to mmd for investigation it operated as expected.Mmd could not replicate or confirm the reported complaint.Based on this information an mdr would not have been required.

Brand Name
ENTERALITE INFINITY ORANGE ENTERAL FEEDING PUMP
Common Device Name
ENTERAL INFUSION PUMP
Manufacturer (Section D)
MOOG MEDICAL DEVICES GROUP
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
MOOG MEDICAL DEVICES
4314 zevex park lane
salt lake city UT 84123
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
8012641001
MDR Report Key22145724
Report Number1722139-2025-00342
Device Sequence Number7445679
Product Code LZH
UDI-Device Identifier10814844000341
UDI-Public10814844000341
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K031199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINFORNGRF
Device Catalogue NumberINFORNGRF
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown